# SDR SWIA202161664

- Difficulty date: July 27, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5700 · Wing Structure
- Part: Nut
- Part number: MS178265
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SPOILERON OB HINGE NUT AND KEEPER BOLTS, MID HINGE NUT, AND IB HINGE NUT AND KEEPER BOLTS ARE CORRODED     (C-CHECK RO 10/07/2021)   REMOVED AND REPLACED LH WING SPOILERON OB HINGE NUT (P/N: MS17826-5) MID HINGE NUT (P/N:MS17825-6) AND KEEPER BOLTS (P/N: NAS1581F3R4)  IAW CRJ200 AMM 27-64-01-400-801.
